# SDR HALA2014111600192

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 47,027 hours, 8,411 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT 370, 15 MIN INTO FLT BEFORE 180 ETOPS APU OIL QTY EICAS, 0 QUANTITY, ADD WITH APU OFF.  T/S IAW FIM 49-11, FAULT TREE A02. FOUND APU OIL CAP OFF, SERVICED APU FULL.  CLEANED UP OIL IN AND OUTSIDE APU COMPARTMENT.  RAN APU 10 MIN. APU OPS CKS OK FOR SERVICE.  NO LEAKS NOTED.
